# SDR SWAA2022020767686

- Difficulty date: December 27, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 27,471 hours, 16,192 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 344 GB IS CRACKED ALONG EDGE. MARKED IN RED / REPLACED DAMAGED PANEL WITH NEW PANEL PER SRM 51-10-02. PANEL WILL BE INSTALLED ON J-PANEL 344-CLOSE.
